• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Risperidone

D

Devon

Well-known member
Joined
May 25, 2009
Messages
148
Location
Devon
Does any one have side effects from Risperdal (Risperidone) ?

I used to find it made me hyper and rather paranoid/anxious
Definitely the opposite of what you'd expect ! :oops:

I've switched now to Amisulpride and find it has no side effects for me, at least.
 
guggy

guggy

Well-known member
Joined
Sep 13, 2009
Messages
93
Location
Spain
In large doses (right after an acute episode) it made me completely unable to focus on any sort of task, I couldn't even read, or think properly. I don't know what are the supposed benefits of this drug but I sincerely despise it. Olanzapine has been better for me.
 
Wendy

Wendy

Well-known member
Joined
May 26, 2009
Messages
267
Location
South/East
Hi there I used to have risperidone depots (injections) apart from the pain I put on a couple of stone so came of it.
Like you I'm now taking amisulpiride seems to be ok.
Wendy x
 
Top